Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diabetic, restlessness, feeling faint. Prescribed nootropil, diligan. Will these affect my kidney?

Hi doc, Iam XXXXXX , iam a diabetic , now the problem is I feel often restless and getting faint some time, so I went to doc and he took MRI and EEG , the reports came all where fine , and he prescribed a medicine for this problem nootropil 800mg diligan 25mg unicobal , now I fell lite pain on my lower hip , I want to know this medicine will affect my kidney .
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
harish wats ur age how long you are taking medicines and wat medicine oral or insulin . no need to worry abt this . the first thing you should do is to check whether you are going for low sugar. your symptoms look more like a hypoglycemic attack due to over correction of your diabetes . a simple test to know this is when you get it take a pinch of sugar and if u r relieved the diagnosis is confirmed. or
check your blood sugar at that time/ but take your food in time if you are on insulin. anyhow I need more . information abt you feel free to ask bye don't worry
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor